Normal solvability of integro-differential operators
Differencialʹnye uravneniâ, Tome 16 (1980) no. 6, pp. 1122-1125 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1980_16_6_a14,
     author = {Yu. A. Bykadorov},
     title = {Normal solvability of integro-differential operators},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1122--1125},
     year = {1980},
     volume = {16},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1980_16_6_a14/}
}
TY  - JOUR
AU  - Yu. A. Bykadorov
TI  - Normal solvability of integro-differential operators
JO  - Differencialʹnye uravneniâ
PY  - 1980
SP  - 1122
EP  - 1125
VL  - 16
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DE_1980_16_6_a14/
LA  - ru
ID  - DE_1980_16_6_a14
ER  - 
%0 Journal Article
%A Yu. A. Bykadorov
%T Normal solvability of integro-differential operators
%J Differencialʹnye uravneniâ
%D 1980
%P 1122-1125
%V 16
%N 6
%U http://geodesic.mathdoc.fr/item/DE_1980_16_6_a14/
%G ru
%F DE_1980_16_6_a14
Yu. A. Bykadorov. Normal solvability of integro-differential operators. Differencialʹnye uravneniâ, Tome 16 (1980) no. 6, pp. 1122-1125. http://geodesic.mathdoc.fr/item/DE_1980_16_6_a14/